Affordable Access

Publisher Website

Linear time algorithm for the longest common repeat problem

Authors
Journal
Journal of Discrete Algorithms
1570-8667
Publisher
Elsevier
Publication Date
Volume
5
Issue
2
Identifiers
DOI: 10.1016/j.jda.2006.03.019
Keywords
  • String Algorithm
  • Repeat
  • Generalized Suffix Tree
Disciplines
  • Computer Science

Abstract

Abstract Given a set of strings U = { T 1 , T 2 , … , T ℓ } , the longest common repeat problem is to find the longest common substring that appears at least twice in each string of U. We also consider reversed and reverse-complemented repeats as well as normal repeats. We present a linear time algorithm for the longest common repeat problem.

There are no comments yet on this publication. Be the first to share your thoughts.